# SDR 3PSR20160705001

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Component: Blade, Dowty
- Component part number: 697071003
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALANT ON THE SHANK AND CARBON FIBER TRANSISTION AREA IS CRACKED ALLOWING MOISTURE ON THE LIGHTNING BRAID ALLOWING RUST.  RECOMMEND SEALANT BE APPLIED BY LINE TECHS MORE OFTEN TO PREVENT MOISTURE.
